For the past 2months I've been having very thick and sticky saliva. Everyone says dry mouth but its not dry like cottonmouth. Its more sticky than anything. Plus it feels thick. I've tried nyatatin. Tried zyrtec/flonase. Tried all the biotene products. Sugerless gum. Nothing helps for very long I'm not dehydrated cause I drink water all day. My Dr did a Ana blood test to check for sjorgens and it came back normal. My cbc is normal. I am on effexor but I was on pristiq before. And this started about a week before going on effexor. My doc thinks this is a side effect of effexor even though it started before so I really don't know. Its hard to eat, sleep, talk, everything. It just has my life consumed. If anyone can please help me. It would greatly be appreciated thank you so much
How are you? What other symptoms are present? It is good that the initial tests and evaluation by your doctor are fine. Indeed, sticky saliva may be attributed to medication side effect or dry mouth. It can also be due to periodontal disease or other dental problems that may lead to abnormal saliva, as well as hormonal changes and infection like the common cold or sinusitis. If it persists, it is best that further evaluation be done. Seeking a second opinion from another doctor may also be done. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.